# SDR QXEA2016071300451

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 36,399 hours, 38,077 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR LIGHT ILLUMINATED, RIGHT GEAR DOOR REMAINS OPEN.  FOUND FAULT PROXIMITY SENSOR.   REPLACED THE PROXIMITY SENSOR. RETURNED TO SERVICE.
